# SDR 96FDEA00324

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65175551622
- Condition: Cracked
- Location: Bs 1362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0122, FOUND RIB SUPPORT WEB TO BE CRACKED AT 3 FASTENER LOCATIONS BS 1662 WL 281 RBL 11.
